# SDR IPXA09557205

- Difficulty date: August 15, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 18,262 hours, 11,400 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fastener
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LIGHTNING STRIKE ON FASTENER ON LT SIDE VERTICAL STAB 6 INCHES AFT OF L/E WL 575.  REPAIRED PER ATS ER 09-4262 DATED 26AUG09 AND UPS EO B757-5530-34728-A.
